Alex Wright
Alex Wright
Verified email at umich.edu - Homepage
Title
Cited by
Cited by
Year
Cylinder deformations in orbit closures of translation surfaces
A Wright
Geometry & Topology 19 (1), 413-438, 2015
722015
Translation surfaces and their orbit closures: an introduction for a broad audience
A Wright
EMS Surveys in Mathematical Sciences 2 (1), 63–108, 2015
722015
The field of definition of affine invariant submanifolds of the moduli space of abelian differentials
A Wright
Geometry & Topology 18 (3), 1323-1341, 2014
552014
The boundary of an affine invariant submanifold
M Mirzakhani, A Wright
Inventiones mathematicae 209 (3), 927-984, 2017
372017
Non-Veech surfaces in H^{hyp}(4) are generic
DM Nguyen, A Wright
Geometric and Functional Analysis 24 (4), 1316-1335, 2014
372014
Cubic curves and totally geodesic subvarieties of moduli space
CT McMullen, RE Mukamel, A Wright
Annals of Mathematics, 957-990, 2017
342017
The algebraic hull of the Kontsevich—Zorich cocycle
A Eskin, S Filip, A Wright
Annals of Mathematics 188 (1), 281-313, 2018
322018
Schwarz triangle mappings and Teichmüller curves: the Veech–Ward–Bouw–Möller curves
A Wright
Geometric and Functional Analysis 23 (2), 776-809, 2013
322013
Hodge–Teichmüller planes and finiteness results for Teichmüller curves
C Matheus, A Wright
Duke Mathematical Journal 164 (6), 1041-1077, 2015
302015
Finiteness of Teichmuller curves in non-arithmetic rank 1 orbit closures
E Lanneau, DM Nguyen, A Wright
American Journal of Mathematics 139 (6), 1449–1463, 2017
282017
Classification of higher rank orbit closures in H^{odd}(4)
D Aulicino, DM Nguyen, A Wright
Journal of the European Mathematical Society 18 (8), 1855–1872, 2016
282016
Schwarz triangle mappings and Teichmuller curves: abelian square-tiled surfaces
A Wright
Journal of Modern Dynamics 6 (3), 405–426, 2012
282012
From rational billiards to dynamics on moduli spaces
A Wright
Bulletin of the American Mathematical Society 53 (1), 41-56, 2016
212016
Full-rank affine invariant submanifolds
M Mirzakhani, A Wright
Duke Mathematical Journal 167 (1), 1-40, 2018
182018
A tour through Mirzakhani’s work on moduli spaces of Riemann surfaces
A Wright
Bulletin of the American Mathematical Society 57 (3), 359-408, 2020
152020
Billiards, quadrilaterals, and moduli spaces
A Eskin, C McMullen, R Mukamel, A Wright
Journal of the American Mathematical Society 33 (4), 1039-1086, 2020
122020
A smooth mixing flow on a surface with nondegenerate fixed points
J Chaika, A Wright
Journal of the American Mathematical Society 32 (1), 81-117, 2019
112019
Sums of Adjoint Orbits
A Wright
Advances in Mathematics 227 (1), 253–266, 2011
102011
The WYSIWYG compactification
D Chen, A Wright
arXiv preprint arXiv:1908.07436, 2020
82020
Operator algebras with unique preduals
KR Davidson, A Wright
Canadian Mathematical Bulletin 54 (3), 411–421, 2011
82011
The system can't perform the operation now. Try again later.
Articles 1–20